# SDR USAA040756

- Difficulty date: October 15, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Engine: Cfmint CFM563B2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, FPBH, VERTICAL CHORD, .750 INCH LONG, IB RADIUS OF VERTICAL CHORD LBL 5.7, WL 184.  REPAIRED VERTICAL BEAM WITH REPAIR KIT IAW EO 5300V155 WITH EA 79303.
